Research Repository

Approximate finite-dimensional filtering for polynominal states over polynomial observations

Basin, Michael, Shi, Peng and Calderon-Alvarez, Dario (2010) Approximate finite-dimensional filtering for polynominal states over polynomial observations. International Journal of Control, 83 (4). pp. 724-730. ISSN 0020-7179

Full text for this resource is not available from the Research Repository.
Item Type: Article
Additional Information:

Online ISSN: 1366-5820

Uncontrolled Keywords: ResPubID19933. polynomial, mean-square filtering problem for polynomial system, filtering, nonlinear systems, stochastic systems
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 14 Nov 2011 03:28
Last Modified: 14 Nov 2011 03:28
URI: http://vuir.vu.edu.au/id/eprint/7440
DOI: https://doi.org/10.1080/00207170903390179
ePrint Statistics: View download statistics for this item
Citations in Scopus: 20 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar